# SDR TI1R001373

- Difficulty date: November 6, 2000
- Submitted: August 16, 2001
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 6899081
- Part serial: 1652
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT NR 23051100 - CEB-A72-3229 NOT COMPLIED WITH AND BAD WELDS.  REMOVED AND REPLACED.
